RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 2013, Volume 68, Issue 4(412), Pages 183–184 (Mi umn9545)  

This article is cited in 3 scientific papers (total in 3 papers)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

An asymptotic formula for a two-point analogue of Jacobi polynomials

A. V. Komlov, S. P. Suetin

Steklov Mathematical Institute of the Russian Academy of Sciences

Funding Agency Grant Number
Russian Foundation for Basic Research 11-01-00330-а
12-01-31284-мол-а
12-01-33020-мол-а-вед
13-01-12430-офи-м2
13-01-00622-а
Ministry of Education and Science of the Russian Federation НШ-4664.2012.1


DOI: https://doi.org/10.4213/rm9545

Full text: PDF file (356 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 2013, 68:4, 779–781

Bibliographic databases:

MSC: 41A21
Presented: Д. В. Трещев
Accepted: 20.07.2013

Citation: A. V. Komlov, S. P. Suetin, “An asymptotic formula for a two-point analogue of Jacobi polynomials”, Uspekhi Mat. Nauk, 68:4(412) (2013), 183–184; Russian Math. Surveys, 68:4 (2013), 779–781

Citation in format AMSBIB
\Bibitem{KomSue13}
\by A.~V.~Komlov, S.~P.~Suetin
\paper An asymptotic formula for a~two-point analogue of Jacobi polynomials
\jour Uspekhi Mat. Nauk
\yr 2013
\vol 68
\issue 4(412)
\pages 183--184
\mathnet{http://mi.mathnet.ru/umn9545}
\crossref{https://doi.org/10.4213/rm9545}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3154821}
\zmath{https://zbmath.org/?q=an:1284.41006}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2013RuMaS..68..779K}
\elib{http://elibrary.ru/item.asp?id=20423516}
\transl
\jour Russian Math. Surveys
\yr 2013
\vol 68
\issue 4
\pages 779--781
\crossref{https://doi.org/10.1070/RM2013v068n04ABEH004856}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000326685900008}
\elib{http://elibrary.ru/item.asp?id=21895758}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84888362598}


Linking options:
  • http://mi.mathnet.ru/eng/umn9545
  • https://doi.org/10.4213/rm9545
  • http://mi.mathnet.ru/eng/umn/v68/i4/p183

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. R. K. Kovacheva, S. P. Suetin, “Distribution of zeros of the Hermite–Padé polynomials for a system of three functions, and the Nuttall condenser”, Proc. Steklov Inst. Math., 284 (2014), 168–191  mathnet  crossref  crossref  isi  elib  elib
    2. S. P. Suetin, “Distribution of the zeros of Padé polynomials and analytic continuation”, Russian Math. Surveys, 70:5 (2015), 901–951  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    3. Buslaev V.I., Suetin S.P., “On the existence of compacta of minimal capacity in the theory of rational approximation of multi-valued analytic functions”, J. Approx. Theory, 206:SI (2016), 48–67  crossref  mathscinet  zmath  isi  elib  scopus
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:382
    Full text:68
    References:40
    First page:27

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019